RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2018, Volume 14, Number 3, Pages 297–335 (Mi jmag702)  

Construction of KdV flow I. $\tau$-Function via Weyl function

S. Kotani

Osaka University, 2-13-2 Yurinokidai Sanda 669-1324, Japan

Abstract: Sato introduced the $\tau$-function to describe solutions to a wide class of completely integrable differential equations. Later Segal–Wilson represented it in terms of the relevant integral operators on Hardy space of the unit disc. This paper gives another representation of the $\tau$-functions by the Weyl functions for 1d Schrödinger operators with real valued potentials, which will make it possible to extend the class of initial data for the KdV equation to more general one.

Key words and phrases: KdV equation, Sato theory, Schrödinger operator.

Funding Agency Grant Number
Japan Society for the Promotion of Science 26400128
The author is partly supported by JSPS KAKENHI Grant Number 26400128.


DOI: https://doi.org/10.15407/mag14.03.297

Full text: PDF file (490 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 35Q53, 37K10, 35B15
Received: 06.02.2018
Language:

Citation: S. Kotani, “Construction of KdV flow I. $\tau$-Function via Weyl function”, Zh. Mat. Fiz. Anal. Geom., 14:3 (2018), 297–335

Citation in format AMSBIB
\Bibitem{Kot18}
\by S.~Kotani
\paper Construction of KdV flow~I. $\tau$-Function via Weyl function
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2018
\vol 14
\issue 3
\pages 297--335
\mathnet{http://mi.mathnet.ru/jmag702}
\crossref{https://doi.org/10.15407/mag14.03.297}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000450683100004}


Linking options:
  • http://mi.mathnet.ru/eng/jmag702
  • http://mi.mathnet.ru/eng/jmag/v14/i3/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:10
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020